# SDR IPXA2020080318509

- Difficulty date: July 16, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AUB756425
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  NR 1 ENG PYLON ABOVE PRECOOLER THE HEAT SHIELD FWD VERTICAL ANGLE CRACKED.  REPLACED THE  ANGLE IAW SRM 54-05-41 AND SRM 51-31-01.  (MINOR)
